MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. XTEND ANTERIOR CERVICAL PLATE SYSTEM; XTEND ANTERIOR CERVICAL PLATE, 3-LEVEL, 51MM

GLOBUS MEDICAL, INC. XTEND ANTERIOR CERVICAL PLATE SYSTEM; XTEND ANTERIOR CERVICAL PLATE, 3-LEVEL, 51MM
Model Number 161.351
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to replace screws that were backing out of the xtend anterior cervical plate post-operatively.
 
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that the two most inferior xtend 4.2mm x 16mm self-drilling, fixed angle screws backed out of an xtend anterior cervical plate, 3-level, 51mm following a 3-level acdf procedure.The original surgery took place on (b)(6) 2025 and the revision to remove the screws that backed out took place on (b)(6) 2025.Hedron c spacers were implanted into the disc spaces.Additionally, a burr was used to break through the cortical bone prior to the screws being inserted into the plate.It was confirmed that there were no adverse effects to the patient.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.No determinations could be made as to the cause of the reported issue.

Brand Name
XTEND ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
XTEND ANTERIOR CERVICAL PLATE, 3-LEVEL, 51MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22013644
Report Number3004142400-2025-00103
Device Sequence Number7985458
Product Code KWQ
UDI-Device Identifier00849044088151
UDI-Public00849044088151
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161.351
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale